Certain properties of the polynomial solutions of higher order differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2287-2289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a24,
author = {A. Z. Samuilov},
title = {Certain properties of the polynomial solutions of higher order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2287--2289},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a24/}
}
A. Z. Samuilov. Certain properties of the polynomial solutions of higher order differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2287-2289. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a24/